# SDR 9JLA2014061006438

- Difficulty date: May 23, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 017
- Aircraft time: 4,480 hours, 2,465 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: ZMV24
- Part serial: 001273
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING PREFLIGHT CHECKS IT WAS DISCOVERED THAT THE LT ENG FIRE SHUTOFF VLV NOT INDICATING CLOSED.  THE DEFECTIVE VLV SN 001273 WAS REMOVED FROM SERVICE & AN OVERHAULED UNIT WAS INSTALLED.  LEAK & FUNCTIONAL CHECKS WERE SATISFACTORY.
